Jump to ContentJump to Main Navigation
Show Summary Details

On the Least Common Multiple of Q-Binomial Coefficients

Victor J. W. Guo
  • Department of Mathematics, East China Normal University, Shanghai 200062, People's Republic of China. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2010-07-08 | DOI: https://doi.org/10.1515/integ.2010.029

Abstract

We first prove the following identity

where denotes the q-binomial coefficient and . Then we show that this identity is indeed a q-analogue of that of B. Farhi.

Keywords.: Binomial coefficients; q-binomial coefficients; cyclotomic polynomials

About the article

Received: 2010-01-11

Accepted: 2010-03-16

Published Online: 2010-07-08

Published in Print: 2010-07-01


Citation Information: Integers, Volume 10, Issue 3, Pages 351–356, ISSN (Print) 1867-0652, DOI: https://doi.org/10.1515/integ.2010.029.

Export Citation

Comments (0)

Please log in or register to comment.
Log in